Eine metrische Eigenschaft reeller Zahlkörper.

B. Volkmann

Mathematische Annalen (1960)

  • Volume: 141, page 237-238
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Volkmann, B.. "Eine metrische Eigenschaft reeller Zahlkörper.." Mathematische Annalen 141 (1960): 237-238. <http://eudml.org/doc/160809>.

author = {Volkmann, B.},
journal = {Mathematische Annalen},
keywords = {differentiation and integration, measure theory},
pages = {237-238},
title = {Eine metrische Eigenschaft reeller Zahlkörper.},
url = {http://eudml.org/doc/160809},
volume = {141},
year = {1960},

AU - Volkmann, B.
TI - Eine metrische Eigenschaft reeller Zahlkörper.
JO - Mathematische Annalen
PY - 1960
VL - 141
SP - 237
EP - 238
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/160809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.